Doctor insights on:
Qatar: See: http://wwwnc. Cdc. Gov/travel/destinations/traveler/none/qatarGet a more detailed answer ›
My son who is 8 had a nosebleed and headache today, he came in from long haul flight yesterday from qatar to ireland.?
Flight symptoms: Your son is likely dehydrated as lengthy flying dries you out. The nose can also dry out which increases the chance of nosebleeds. Give him plenty of fluids, and get him back on his usual routine and he should be fine. ...Read more
I have red patches all over my body. Its summer in phlipnes and qatar? Wat wil I do? It is eczema? Help!! Thanks. Pictre will be posted.
Get seen: Nobody here is going to diagnose a rash from a photo. I appreciate your concern for your health, but you deserve to be seen for this by a good general physician and perhaps then a dermatologist. ...Read more
Where can I find the best gaestrologist in qatar. I have had 2 occasions where by when I was sleeping was forced to jump out of the bed due to accessiv?
Ask your internist: I recommend seeing an internist first (for things like ulcers, esophageal reflux etc) since they can treat 90% of the problems. If the internist feels your symptoms are more than they can handle, then they can refer you to the best gastroenterologist in your area, since they have an inside knowledge of who is good. A good question to ask is, "Who would you refer yourself to, if you had my symptoms? " ...Read more
I am 25 years old. I came for a Job to Qatar 3 months ago and I have noticed that my hair has started to fall in massive scale. Pls advice.
Could be weather:
Could be the weather, the climate, there very hot and humid, and it might has some effect on the hair health.
you might need to chech different gland, and hormone level like thyroid or testosterone and estrogen ratio few exemple to make sure nothing physical
keep your hair healthy, follow check list about healthy hair in health tap site, follow doctor advise, wish for the best you still young ...Read more
I want to try using injectable contraceptive. I'm single and hasn't given birth? Is it safe? And is it available in qatar? Coz im planning to work der
Safe in the U.S.: Injectable contraceptives (such as DepoProvera) are safe in the US and in other developed countries where women have excellent access to health care and are not discriminated against. Medications and procedures are likely LESS safe in countries where women are not fully free to do what they need to do (whenever they need to), see who they need to see, and use whatever medication they need to use. ...Read more
I take Sprintec (norgestimate & ethinyl). I live in Qatar, and my Gyn. Here recommended Gynera (Ethinylestradiol & gestodene). Is this a wise move?
Comparable: They would be comparable birth control pills. ...Read more
Hi bavukaka, how are you... am kuttimon from Doha Qatar. How is your life and health. How is your job. We are miss you... you have any plan come to india. Our place melpalli... any way god bless you. Am very happy for your kind mind. Thanks. Kuttimon Q
?: Please rephrase questionGet a more detailed answer ›
Nothing....: If it's not prescribed, it won't help. However, the benefits of qvar can potentially be great. I've seen asthmatics not controlled on 3 or 4 meds and add qvar to it (even with another steroid) and their symptoms resolved in 1 week. ...Read more
Poison Control: Contact your local poison control or hospital now! ...Read more
Qutan: One pill should not be a problem. She may be sleepy, but just monitor her behavior. ...Read more
I have a sebaces cyst about the size of a quater sometimes it hurts sometimes not should I have it looked at?
See a dermatologist: Yes, have it looked at and treated. ...Read more
I take qvar 2 times a day, 2puffs in the morning, and also at night. Today I took qvar at 3pm. Should I take it tonight still at 11:30pm?
Qvar: Yes you may take a third dose at 11:30 pm. ...Read more
Yes: I often will do this, especially for asthma patients that are difficult to control. The reason is that the steroid component of advair is a large particle and thus only gets in the larger airways. Qvar is a smaller particle steroid, thus it gets deeper in the airways. Combining the two often works very well, then after a month or two, you can usually stop one of them. ...Read more
SIde effects: Any medication carries the risk of side-effects, both short and long-term in nature. Overall this is a very safe medication but the side effects should be weighed against all benefits. Best to wash out mouth after use and make sure you use proper technique. ...Read more
See below: Often, a PE and pneumonia symptoms are similar - shortness of breath, pleuritic chest pain, cough. However, with pneumonia, the cough is more likely to be productive, you could have a fever and the chest xray will show infiltrates. A PE usually doesn't show up on CXR unless you've had a lung infarct. QVAR will not do anything to help a PE. ...Read more
How do you stop qvar inhaler? Can you stop immediately or do you gradually decrease it? I was supposed to continue until spring finished.
Stopping qvar: You do not have to taper off qvar. However, if you feel you still need it then you should see your doctor for evaluation. ...Read more
My husband has a knot on the top of his head the size of a quater its causing him pain and headaches. What could it be? He hasn't been hit there.
Get it examined: There are several possibilities and it impossible to tell from your brief note and not being able to see it personally. Have a doctor take a look. ...Read more
Taking qvar 80mcg for past 2 day and my breathing returned to normal. Is it okay to stop using it for a few days to see if I can function without it?
Is 80 mcg QVar 2 inhalations twice per day considered a medium dose, not likely to cause systemic effects or high dose to step down from if possible?
Qvar medium dose: Yes, it is a medium dose, systemic side effects are unlikely with such dosage, stepping down from this dosage depends on how are you doing clinically, mainly absence of night time symptoms, exercise tolerance, and reduced asthma flares. So follow up with your doctor, and keep the current dose for now if you are stable, best wishes ...Read more
I have been taking qvar 80 mcg (2puffs twice a day everyday)for a month and qvar is not controlling my ashma. What ashma med. Could I get to control it?
Yes: They are used for different reasons. Albuterol is a fast-acting rescue medication to relax airway smooth muscle and relieve symptoms such as coughing, wheezing, chest tightness, shortness of breath. Whereas Qvar is a daily maintenance medication for asthma to treat underlying airway inflammation and mucus. They can be taken at the same time without interactions. ...Read more
See below: They can be used at the same time ...Read more
Depends on your goal: Serious question so bear with me. Are voices telling you to do this? If so, then, don't listen to them. If not, then, you should admit that voices were telling you to do this because the idea is BAD, BAD, & just to be sure I don't miss it- VERY BAD. I think you need to talk with someone bout why you're looking to potentially hurt yourself. How bout a glass of water to wash down them pills. ...Read more
Poor asthma control: If you need albuterol daily, your asthma isn't adequately controlled and you need to be followed closely by a doctor competent in managing asthma. You do need daily maintenance medication, but it's possible Qvar isn't the right one or that you're not using it correctly. You may have environmental triggers that need addressing and may need more than one medication. Bottom line: see your doctor! ...Read more